# SDR AALA20000740

- Difficulty date: May 10, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AFT OF ROW 9D INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT WIRES AT ROW 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
